HIV meds and Heart Safety?
Jun 17, 2010
I have never been on meds yet but will be starting soon my cd4 is good (505). My question is, I sometimes have palpitations and skipped heartbeats (non smoker, no caffeine) and tests have shown that nothing major seems to be happening. My question is, I will be starting Reyetaz, Norvir, & Truvada, should I be worried about more or dangerous palpitations or arrythmias with this? Just a bit nervous to start!
Response from Dr. Henry
The cardiac risk from Truvada + ritonavir/atazanavir are generally low so I am usually comfortable with that regimen in the situation you describe for yourself (obviously would monitor and use common sense but I would anticipate that things will go well). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cytomegalovirus And Elevated Platelet Count
- How Long Does It Take For Hiv To Show Up Up In A Person Blood?
- Hiv And Memory Loss Numbness Headache Tired Sore Throat
- Hiv Antibody Test Window Period
- Will Genital Warts Eventually Go Away And Not Flare Up Again?
- When You Get The Shingles Vaccine Can You Still Get An Outbreak?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.